weird feelings

Hi I know that is going to sound strange and its very hard for me to explain so please bear with me, I had a PE back in early Jan 2013, caused by a broken foot, which may I say is still in a walking boot due to it healing wrong, well here goes I now get a funny feeling in my chest on the left side (my PE was left sided) the feeling I get is well like imagine filling a straw up with liquid then squeezing it in the middle, let go of the liquid in the bottom half and after a few seconds remove your finger from the part you are squeezing and the liquid then comes rushing out. Well this is the feeling that I am getting in my chest as though something is holding something then suddenly letting go, this happens several times aday even though it is not painful I know and can feel every time it happens. I would be grateful if anybody could shed any light onto what could be happening.

Sorry for the long question,

Thanks Julia xxx

3 Replies

  • PE's can appear on both sides. I had a whole series of suspected PE's before starting warfarin. It would be worth at least telephoning your GP or NHS direct to be safe

  • Sorry just read this, yes I think you should have contacted a Doctor. We can't diagnose ourselves so its best to check with someone that can

  • Could it just be an occasional irregular rhythm in your heart?

You may also like...